Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mwd

Member
  • Total Reviews

    0
  • Content Count

    46
  • Joined

  • Last visited

Community Reputation

0 Neutral

About mwd

  • Rank
    Junior Member
  1. By the way, I called the number out of curiosity and it was not in service. This thread needs an update!
  2. This is really something. Is there anywhere in the midwest that does this? Anyone had good results with it? This whole procedure really makes sense when you think about it.
  3. fuck fuck shitty fuck fuck pardon the language
  4. I went to the doctor and it was all mental. if something happened it was mental, could have been temporary from the accutane, but I am all better now. getting down about it can definitely snowball, so stop getting all heady about this stuff. If you haven't seen a doctor about your problems and only rely on some idiots you dont even know in this forum, then you are stupid. If you have complained about this problem for 10 years and havent even tried viagra, you are even dumber. It is po
  5. K so im going to be honest i just had two outstanding orgasms. Yes, it was only hand stimulation, but does this indicate that I do not have a problem? If I were to have a problem from accutane, what would it be like and how would it be caused? When I stop masturbating I can keep it up for at least 30 seconds usually without touching myself. I am just nervous that when I get with a girl I wont be able to get hard, which is what happened the last time out of nowhere. I am going to the doctor
  6. u might want 2 try vitamin d too
  7. I think we should just screw as much as we can, whether there is a problem or not. Yea, I take ZMA and it helps, and it definitely gives you a deep sleep. Take it and tell me how it goes. But forget about it all for a little bit and then let me know. How could accutane cause a loss of sensation? Damn though, if you were having sex at 13 you must be a huge player. I am already gettting a little acne again, so I think that if I have a problem it would be temporary, as my acne hasnt complet
  8. Do as I say: Go by some ZMA, take it before bed on an empty stomach, and enjoy a hard dick the next morning!!!!
  9. Sorry my friend. That hurts to hear. I havent had any other side effects that you have had so i hope and pray i dont go down that course. My dad took accutane and he didnt have any problems so i dont think ill get it either. But I dont doubt that it is the cause of your problem. How long and what dose were you on? Do you take viagra or shit? I guess even if you have a problem you have to live as if you didnt, cuz what can you do about it?
  10. abcabc Posted Today, 09:12 AM Not trying to scare you but keep an eye on the problem. I had this problem after taking Accutane 8 years ago and it hasn't fully resolved itself. A little while ago Dr. Pezzi wrote an ebook on sex in general, and in it he included a section on Accutane induced impotence. Also, Accutane was originally developed to be a chemotherapy drug for brain and pancreatic cancer. Chemotherapy drugs have been linked to impotence. I hope you get better but keep an eye on it. b
  11. How bad were your erection problems and what happened abcabc? and what did you do to fix your problem? But yea i think its mental....
  12. You might see an initial increase in acne but it will never recede to what it was before you took accutane. I take ZMA and protein and it gives me two pimples but usually no more. I took accutane this year.
  13. Thanks Rose! I actually just got a hard on from watching porn without touching myself(although really slowly), so maybe I really dont have anything to worry about. And I still get random erections. I just dont know why I was only half erect with this girl cuz that has never happened before.
×